# SDR USAA040284

- Difficulty date: June 8, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Engine: Ge CFM56*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Fuselage
- Part time: 16,211 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL, GREATER THAN 10 PERCENT OF AREA, DELAMINATION, MAIN DELAMINATION, MAIN DECK FLOOR PANEL, 221PF.  FABRICATED NEW PANEL IAW SRM.
